Juverderm Nightmare - Upper Lip

I had about 1.5 cc of juvederm injected in my...

I had about 1.5 cc of juvederm injected in my upper lip two and a half years ago which made my upper lip appear larger than my bottom lip.

It did not dissolve overtime and now I have lumps which appear translucent. I had the nurse inject hyaluronidase twice this year and the juvederm is still present.

What are other options? Should I use a larger amount to dissolve the juvederm or is it possible to surgically remove it?

5 Comments

Dear Trevor M Born, There seems to be some improvement with the Wydase, I would say about 10%. The Wydase was injected where the Juvederm is and there is slight bruising where the Wydase was injected. I have not seen another plastic surgeon for a second opinion. Best, Kimmy
  • Reply
Dear Kimmy, has there been any improvement with the Wydase? Was the Wydase injected into the site where the Juvederm is? Have you had a second opinion with another Plastic Surgeon or Derm? With Warm Regards, Trevor M Born MD
  • Reply
Dear Upper Lip, how much enzyme was injected- if it was a small number of units- a larger dose may be injected- this usually works very well. Are you sure it is Juvederm? Is it sore? Could it be inflammation from a product? With Warm Regards Trevor M Born MD
  • Reply
Was this review helpful? 2 others found this helpful